# SDR UALA2012102906231

- Difficulty date: October 28, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 70,198 hours, 13,365 cycles
- Engine: Pwa PW4077
- System (JASC): 4950 · APU Bleed Air System
- Part: Control Valve
- Part number: S351W200100
- Part serial: 037
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU BLEED AIR STATUS MSG.  APU BLEED AIR INOP, APU AIR SWITCH POSITIONED OFF, PLACARDS APPLIED, FWD TO DF MCC INFORMED. -RDF-T :REPLACED APU CONTROLLER PER AMM, NO HELP. INF-  :MR49622-37 OFF.MR49622-32 ON.  REPLACED SURGE CONTROL VALVE OPS CK'D NORMAL.
